# SDR FDEA202206151931

- Difficulty date: June 15, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27122
- Aircraft time: 58,270 hours, 27,352 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: FX144N50211
- Condition: Corroded
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN BETWEEN STA 1080-1180 FOUND CORROSION ON SEAT TRACK BETWEEN RBL 45 DAMAGED PART REMOVED AND NEW PART P/N FX-144N5021-1  INSTALLED PER SRM 51-40-02
